Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:2 (2011) 177-190

On the Stability and Boundedness of Solutions of a Class of Liénard

Equations with Multiple Deviating Arguments

Cemil Tunc

Department of Mathematics, Faculty of Sciences, Yuzuncu Yıl University, Van-Turkey

 

Abstract. In this paper, we consider a class of Liénard type equations with multiple variable deviating arguments. By making use of the Lyapunov functional approach, under some suitable conditions, it is guaranteed that solutions of the equations considered are stable, bounded and uniformly bounded. We give three examples to illustrate the main results.

2000 Mathematics Subject Classification: 34K12, 34K20.

Keywords: Liénard equation, stability, boundedness, uniform boundedness, multiple deviating arguments.

Email: cemtunc@yahoo.com   

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013